# SDR 02061802

- Difficulty date: June 15, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- Aircraft time: 34,538 hours, 12,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L DENTED AT BS 612 AND BS 617.  REPAIRED AS PER SRM 53-00-03 FIGURE 201 AND ER 02-0687.
